# SDR 2009FA0000399

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: General aviation
- Aircraft: N256DD
- Make and model: Cessna 441
- Aircraft serial: 4410256
- Aircraft time: 6,628 hours, 4,993 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP OF THE REMOVED HORIZONTAL STABILIZER, AREAS OF DIS-BOND WERE FOUND ON THE BOTTOM NEAR THE CENTER OF THE STABILIZER.  IAW MFG, THIS IS A CRITICAL AREA OF THE HORIZONTAL STABILIZER.
